Back
 OJDM  Vol.9 No.3 , July 2019
Infinite Sets of Solutions and Almost Solutions of the Equation N ⋅ M= reversal(N⋅M)
Abstract:
Motivated by their intrinsic interest and by applications to the study of numeric palindromes and other sequences of integers, we discover infinite sets of solutions and almost solutions of the equation N ⋅ M=reversal (N ⋅ M). Most of our results are valid in a general numeration base.
Cite this paper: Niţică, V. and Junius, P. (2019) Infinite Sets of Solutions and Almost Solutions of the Equation N ⋅ M= reversal(N⋅M). Open Journal of Discrete Mathematics, 9, 63-67. doi: 10.4236/ojdm.2019.93007.
References

[1]   Niţică, V. (2019) Infinite Sets of B-Additive and B-Multiplicative Ramanujan-Hardy Numbers. Journal of Integer Sequences, 22, Article 9.4.3.

[2]   Niţică, V. (2018) About Some Relatives of the Taxicab Number. Journal of Integer Sequences, 21, Article 18.9.4.

[3]   World of Numbers.
http://www.worldofnumbers.com/em36.htm

 
 
Top